# SDR SWIA202054525

- Difficulty date: October 30, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 43,618 hours, 37,015 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BELOW LEFT WINDSHIELD SIDE POST SUPPORT IS CRACKED, LOCATION FLAGGED.  C-CHECK RO 12/05/2020.  REMOVED AND INSTALLED NEW FRAME BELOW LEFT WINDSHIELD SIDE POST SUPPORT, REF CRJ-200 SRM AND DRAWING.  LEAK CHECKS GOOD.
